| Model Number |
KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/14/2024, it was reported by a sales representative via phone that an ar-2350 tension tight button broke off the handle when shuttling #5 suture.The locking threads fractured off in the button.The case was completed using another tensiontight button.This occurred during use in a case with no patient effect.No delay in case.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.